# SDR AALA202111196995

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737*
- Aircraft serial: 31242
- Aircraft time: 15,457 hours, 6,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW LIGHT HANGING LOOSE AT SEAT 16ABC. REINSTALLED ROW 16ABC EXIT ROW LIGHT IAW CMM 25-23-67, OPS CHECK GOOD.
